Alert archive / Maine / Flash Flood Warnings in 2006

Flash Flood Warning 3, NWS Caribou, ME

July 10, 2006Penobscot County, Maine

NWS Caribou, ME issued this flash flood warning at Jul 10, 2006, 1:02 PM EDT for Penobscot County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2006, 1:02 PM EDT (17:02 UTC)
Expired
Jul 10, 2006, 4:00 PM EDT
In force
3 hr
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Penobscot County, ME

The radar

The Caribou radar (KCBW), 85 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 5.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2006-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2006-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCAR 101707
FFWCAR
MEC019-102000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
102 PM EDT MON JUL 10 2006

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...

* UNTIL 400 PM EDT

* AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES SOUTHWEST OF          
  MILLINOCKET...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS PRODUCED  
  AN ESTIMATED TWO-AND-ONE-QUARTER INCH OF RAIN IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JO   
  MARY CHECKPOINT AND STATE ROUTE 11

FLOODING IS OCCURRING ON THE SEBOEIS STREAM. MOST FLOOD 
RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER 
COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS 
A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING 
WATER MOVE UP TO HIGHER GROUND.

LAT...LON 4560 6894 4552 6895 4558 6845 4584 6844
      4573 6875

$$

MAT
2 follow-up statements
000 
WGUS71 KCAR 101800
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
151 PM EDT MON JUL 10 2006

MEC019-102000-
PENOBSCOT ME-
151 PM EDT MON JUL 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
CENTRAL PENOBSCOT COUNTY...

AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER PENOBSCOT 
COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE KATAHDIN 
IRON WORKS-JO MARY FOREST...MILLINOCKET...AND STATE ROUTE 11.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. SPECIFICALLY AT RISK 
ARE THE WATERWAYS IN THE VICINITY OF THE SEBOEIS STREAM AND ROUTE 11 
SOUTH OF MILLINOCKET AND THE SMALL TRIBUTARIES OF THE PENOBSCOT 
RIVER SOUTHEAST OF MILLINOCKET.  ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF BROOKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO STREAMS WHICH CAN BECOME KILLERS IN HEAVY RAINS. 
CAMPERS AND HIKERS SHOULD AVOID CROSSING STREAMS OR BROOKS.

LAT...LON 4560 6894 4552 6895 4558 6845 4584 6844
      4573 6875

$$

MAT
000 
WGUS71 KCAR 101924
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
319 PM EDT MON JUL 10 2006

MEC019-102000-
PENOBSCOT ME-
319 PM EDT MON JUL 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
PENOBSCOT COUNTY...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  STORMS WERE 
LOCATED FROM MILLINOCKET TO SPRINGFIELD AND NORTH OF BANGOR...NEAR 
KENDUSKEAG.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEE...SHIN POND...PATTEN AND MOOSEHORN CROSSING

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
BROOKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF BROOKS AND STREAMS. WATER FLOWING NEAR A ROADWAY MAY 
UNDERMINE THE ROAD BED...CAUSING DANGEROUS DRIVING CONDITIONS.  
NEVER DRIVE WHERE WATER COVERS THE ROAD.

LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
      4477 6844 4467 6875 4465 6918 4507 6934
      4514 6886 4523 6886 4525 6877 4552 6884
      4552 6895 4566 6894 4569 6881 4639 6880
      4638 6844 4559 6844 4563 6805 4527 6795

$$

MAT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:55 AM EDT, 10 hours 7 minutes earlier.

Area forecast discussion, Jul 10, 2:55 AM EDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
255 AM EDT MON JUL 10 2006

.SYNOPSIS...A COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS
AFTERNOON AND EVENING AND MOVE SLOWLY EAST OF THE REGION BY EARLY
WEDNESDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE
WEST ON WEDNESDAY AFTERNOON AND REMAIN THROUGH THURSDAY.

&&

.SHORT TERM /TODAY THROUGH TUESDAY/...
MODELS APPEARED REASONABLE CONSISTENT WITH AMPLITUDE AND TIMING OF
S/WV FEATURES IN THE SHORT RANGE...SPCLY IN REGARD TO RNFL POTENTIAL
THIS AFT/EVE AND AGAIN TUE AFT/EVE. ALTHOUGH BOTH MODELS INDICATE
MOD INSTABILITY BOTH PDS...THE LACK OF WIDESPREAD COHERENT MID/UPPER
LVL DYNAMICS PRECLDE GOING WITH CATEGORICAL POPS WITH EITHER EVENT
ATTM. HOWEVER...ENOUGH INSTABILITY IS PRESENT TO GO WITH LIKELY
POPS BOTH EVENTS AND TO INCLUDE INCLUDE ENHANCED TSTM WORDING FOR
WINDS...SMALL HAIL AND HVY RNFL FOR ISOLD STRONGEST STORMS THIS
AFT/EVE. ENHANCED TSTMS WORDING MAY BE NEEDED AGAIN FOR TUE
AFT/EVE AS ANOTHER S/WV APCHS FROM THE GREAT LKS... BUT ITS A
LITTLE EARLY TO INCLUDE IN THE FCST ATTM. BEST QPF SHOULD OCCUR IN
THE LATE AFT AND ERLY EVE PDS OF BOTH DAYS WHEN HIER RNFL RATES
OCCURS WITH THE MOST INTENSE TSTM ACTIVITY. OTHERWISE...MOST FCST
ELEMENTS A BLEND OF WRF/GFS DATA WITH HI/LOW TEMPS A BLEND OF MOS
GUIDANCE AND GFS ENS TEMPS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A COLD FRONT IS EXPECTED TO MOVE THRU THE FORECAST AREA DURING
THIS PERIOD WITH SOME SHOWERS AND THUNDER STORMS POSSIBLE IN SOME
AREAS AS IT MOVES THROUGH. HAVE BASED THIS FORECAST ON A
COMBINATION OF THE GFS AND NAM. THE DEW POINT...TEMPERATURES...
POPS AND WINDS BASED ON A MAV/MET COMBINATION. HAVE USED NAM12
TEMPERATURES OVER THE COASTAL WATERS. THE SKY GRIDS AND QPF BASED
ON 50/50 BLEND OF THE GFS AND NAM. THE SKY GRIDS AND QPF GRIDS
HAVE BEEN MODIFIED TO BETTER FIT THE POPS.

&&

.AVIATION...
MAINLY VFR WITH PATCHY MVFR/IFR FOG BRIEFLY POSSIBLE AT A COUPLE
OF TAF SITES ERLY THIS MORN...AND PERHAPS LONGER LASTING AND MORE
WIDESPREAD LATE TNGT IN THE WAKE OF ANY SHWR/TSTM ACTIVITY.

&&

.MARINE...
MARGINAL SCA WVS WILL LIKELY CONT THRU THE DAY TDY AS SWELL FROM
EXITING LOW PRES IN THE OPEN ATLC CONT TO AFFECT THE WATERS...BUT
WVS SHOULD DIMINISH SLIGHTLY TO BELOW SCA TNGT INTO TUE AS THE
LOW MOVES FURTHER E INTO THE OPEN ATLC AND THE SWELL COMPONENT
DIMINISHES.

LONG TERM: FOR WINDS HAVE INITIALIZED THE GRIDS WITH NAM12 SINCE
THE GFS HAS HAD A HISTORY OF OVER-FORECASTING WIND SPEEDS LAST
SEVERAL DAYS. FOR SEAS EXPECT THE SOUTHERLY SWELL TO CONTINUE TO
DOMINATE THE COMBINED SEAS. EVEN THOUGH THE GFS WIND SPEED
FORECASTS HAVE BEEN TOO HIGH IN OUR WATERS DUE TO THE MARINE
INVERSION...OBSERVATIONS SHOWING THE WNA BASED ON GFS WINDS
REASONABLE SOUTH OF THE GULF OF MAINE. THE WNA HAS TRENDED DOWN
WITH MAX WAVE HEIGHTS LAST SEVERAL RUNS AND SEEMS TO BE CONVERGING
ON A REASONABLE SOLUTION. SO WILL POPULATE WAVE GRIDS WITH WNA
WITH NO MODIFICATIONS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ050 UNTIL
      6 PM THIS EVE.
&&

SHORT TERM/MARINE...VJN
LONG TERM/MARINE...MIGNONE
AVIATION...NORTON
Hazardous weather outlook, Jul 10, 11:15 AM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1115 AM EDT MON JUL 10 2006

ANZ050-MEZ001>006-010-011-015>017-029>032-111515-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1115 AM EDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG THUNDERSTORMS WITH SOME REACHING SEVERE LIMITS WILL
CONTINUE TO DEVELOP THIS AFTERNOON INTO THE EVENING HOURS. THE
STRONGEST THUNDERSTORMS WILL BE ACROSS NORTHERN AND PORTIONS OF
CENTRAL MAINE WHERE THE HIGHEST INSTABILITY WILL BE SITUATED.
THUNDERSTORMS WILL CONTAIN HAIL...SOME AS LARGE AS NICKEL
SIZE...VERY HEAVY RAINFALL AND STRONG WIND GUSTS.

IN ADDITION TO THE HAIL AND WIND GUSTS...THE POTENTIAL FOR FLASH
FLOODING EXISTS AS THUNDERSTORMS WILL REDEVELOP OVER THE SAME
AREAS THIS AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY
AFTERNOON AND EVENING AS ANOTHER UPPER LEVEL DISTURBANCE FROM THE
GREAT LAKES ASSOCIATED WITH A COLD FRONT AT THE SURFACE MOVES ACROSS
THE REGION. SOME THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND
GUSTS...HEAVY DOWNPOURS AND HAIL. SOME THUNDERSTORMS MAY REACH
SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TONIGHT.
AREA WEATHER SPOTTERS AND AMATEUR RADIO OPERATORS ARE URGED TO
RELAY ANY FLOODING OR SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN CARIBOU.

HEWITT

In the hours before

Special weather statement, Jul 10, 11:42 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1142 AM EDT MON JUL 10 2006

MEZ002-101715-
AROOSTOOK COUNTY...
1142 AM EDT MON JUL 10 2006

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...

AT 1140 AM EDT...DOPPLER WEATHER RADAR INDICATED THUNDERSTORMS WITH
SMALL HAIL AND GUSTY WINDS 7 MILES NORTHWEST OF WASHBURN AND 1 MILE
SOUTH OF SQUA PAN. THESE STORMS WERE MOVING NORTHEAST AT 15 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 115 PM EDT INCLUDE...
    PORTAGE...            MAPLETON...           WASHBURN...
    PRESQUE ISLE...       WOODLAND...           CARIBOU...
    FORT FAIRFIELD...     LORING...             CHAPMAN...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    SMALL HAIL...THE SIZE OF PEAS...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4682 6865 4644 6840 4678 6778 4716 6798

HEWITT
Special weather statement, Jul 10, 12:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1211 PM EDT MON JUL 10 2006

MEZ032-101715-

WASHINGTON COUNTY...

1211 PM EDT MON JUL 10 2006

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...WASHINGTON COUNTY...

AT 1206 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS OVER FOREST CITY. THE STORM WAS MOVING
EAST AT 10 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 115 PM EDT INCLUDE...
    FOREST CITY...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4567 6786 4561 6782 4561 6725 4587 6735

WOLFE
Special weather statement, Jul 10, 12:13 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT MON JUL 10 2006

MEZ015-016-101800-
PENOBSCOT AND HANCOCK COUNTIES...
1213 PM EDT MON JUL 10 2006

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND HANCOCK
COUNTIES...

AT 1210 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND VERY HEAVY RAIN OVER HERMON. THE STORM WAS MOVING
NORTHEAST AT 20 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 200 PM EDT INCLUDE...
    BANGOR...             BREWER...             HERMON...
    KENDUSKEAG...         HAMPDEN...            VEAZIE...
    ORONO...              OLD TOWN...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4493 6915 4464 6912 4478 6831 4510 6835

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 10:37 AM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis38 min
Jul 10, 11:06 AM EDTSevere Thunderstorm WarningCARPiscataquis39 min
Jul 10, 11:35 AM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis40 min
Jul 10, 11:42 AM EDTSpecial Weather StatementCARAroostook93 min
Jul 10, 12:11 PM EDTSpecial Weather StatementCAR64 min
Jul 10, 12:13 PM EDTSpecial Weather StatementCARHancock107 min
Jul 10, 12:40 PM EDTSevere Thunderstorm WarningCARPenobscot50 min
Jul 10, 12:45 PM EDTSevere Thunderstorm WarningCARPiscataquis45 min
Jul 10, 1:13 PM EDTSevere Thunderstorm WarningCARAroostook38 min
Jul 10, 1:29 PM EDTSevere Thunderstorm WarningCARAroostook46 min
Jul 10, 1:37 PM EDTSevere Thunderstorm WarningCARPiscataquis38 min
Jul 10, 1:46 PM EDTSevere Thunderstorm WarningCARPenobscot44 min
Jul 10, 2:14 PM EDTFlash Flood WarningCARPiscataquis3 hr
Jul 10, 2:18 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis42 min
Jul 10, 2:31 PM EDTSevere Thunderstorm WarningCARPiscataquis44 min
Jul 10, 2:44 PM EDTSevere Thunderstorm WarningCARPenobscot, Washington61 min
Jul 10, 3:04 PM EDTSevere Thunderstorm WarningCARPenobscot41 min
Jul 10, 3:22 PM EDTSevere Thunderstorm WarningCARAroostook38 min
Jul 10, 3:30 PM EDTSpecial Weather StatementCAR60 min
Jul 10, 3:31 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis44 min
Jul 10, 3:59 PM EDTFlash Flood WarningCARPenobscot3 hr
Jul 10, 4:38 PM EDTSpecial Weather StatementCARAroostook97 min
Jul 10, 4:47 PM EDTSpecial Weather StatementCARPenobscot58 min
Jul 10, 5:02 PM EDTSpecial Weather StatementCARWaldo58 min
Jul 10, 5:22 PM EDTSpecial Weather StatementCARWaldo53 min
Jul 10, 6:47 PM EDTSpecial Weather StatementCARWaldo43 min
Jul 10, 6:53 PM EDTSpecial Weather StatementCAR67 min
Jul 10, 7:30 PM EDTSpecial Weather StatementCARHancock60 min

Nearby

Flash Flood Warnings in Maine, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.